# SDR AALA20040106

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN  EMERGENCY LIGHTS AT LEFT AND RIGHT AFT OVERIWNG EXITS INOPERATIVE.  REPLACED BATTERY PACK AT FOR EMERGENCY LIGHTS AT LOCATION B5-105.  SYSTEM GROUND CHECKED NORMAL OPERATION.
